I was saddened to read your heartfelt post. It seems so unfair that some people sail through life from birth to very old age, taking risks, eating & drinking all the unhealthy things, with hardly a blip, while others, like yourselves seem to have one misfortune after another. Understandably Harry feels angry, upset and scared. I expect you do too.
You posting makes me wonder how much input stressful life events and chemotherapy have in the onset of Parkinsons. I too have had these in my life, although the chemo was about 17 years ago, and over the last year have developed a "movement disorder". A recent DAT scan showed reduced dopamine cells which my consultant says indicates it is "probably Parkinsons" but is doing a "time will tell" diagnosis. I asked at my last annual cancer checkup about possible longterm chemo effects and the consultant researched this, but came up with no factors. But, I still wonder, as there are so few long term studies.
Anyway, this doesn't help you currently - regarding nausea, if the medication is Madopar this can be taken with an antisickness drug (domperidone, I think), or eating a small biscuit with it often helps. Do you have a Parkinsons nurse in your area, who will give you all sorts of invaluable advice, or some other person you can turn to for counselling. Or contact the nurses on this website.
I do hope that your triplets are able to bring some joy, laughter and positive thinking into your house and lives at this difficult time.
All on the forum will be thinking of you.